# SDR 08FDEA01880

- Difficulty date: May 19, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48291
- Aircraft time: 55,188 hours, 17,300 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: AMC71141
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RIGGING RUDDER MECHANICAL CTRL ACCIDENTAL DAMAGED ON LOWER AFT RUDDER LT SIDE.  REPAIRED SKIN & PAINT AREA IAW SRM 55-10-00 FIG 2 VOL I & DWG D10-11-014.
